# SDR AALA2009021201036

- Difficulty date: November 19, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 70,111 hours, 30,971 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Part serial: A3169
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

ABQ - INFLIGHT DFW-SJC - LEFT ENGINE LOST THROTTLE RESPONSE.  CREW SHUT DOWN ENGINE.  SINGLE ENGINE TIME 30 MINUTES.  EMERGENCY DECLARED LANDED ABQ WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE FUEL CONTROL AND FUEL PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
